# SDR FDEA2020032792541

- Difficulty date: October 9, 2019
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 80,450 hours, 19,249 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 326908628
- Part serial: GRTC0674C
- Condition: Damaged
- Location: Thrust Reverser
- Part time: 902 hours, 281 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  603     78-30  6952     09OCT19  PHX  OPEN  U  LOGPAGES:3159490  ON CLIMBOUT RECIEVED LEVEL ONE ALERT "REV 2 PRESS  FAULT" AND RED U/L ALERT.  SHGN 09OCT19 15:20   PHX U  ON ARRIVAL VISUAL CHECK OF REVERSER SHOWS FULLY  STOWED, PER CREW DEBRIEF WHEN THE THROTTLE WAS  REDUCED TO FLIGHT IDLE ALL INDICATIONS  EXTINGUISHED. CHECKED FCC 1 AND FCC 2 SENSOR  READOUT, THRUST REVERSER POSITION LEFT AND RIGHT  CHANNELS A AND B ALL INDICATE 0.00%.   COMPLIED WITH FIM 78-30-00-2 UP TO STEP 3, NO REV 2 PRESS FAULT AT THIS TIME. CYCLED   #2 T/R AND GOT AMBER REV U/L INDICATION, LEFT SLEEVE DEPLOYS,RIGHT SLEEVE REMAINS   STOWED.  UPON INSPECTION OF R/H CDU FOUND CDU SEPERATING FROM DRIVESHAFT AT   PARTING SURFACE AND FLEXIBLE PNEUMATIC LINE AT CDU BIRDCAGED AT LOWER   CONNECTION.REMOVED AND RELACED THRUST REVERSER CENTER DRIVE UNIT UP TO STEP E (1) (Z) IN AMM 78-  31-01-4-1. ADJUSTED REVERSER PER AMM 78-30-00-5-1.OPS CHECKS GOOD PART CHANGED. RH FDBK   ACTUATOR ASSY, HONEYWELL ACTUATOR OFF P/N 3269086-28, S/N GRTC0674C. ACTUATOR ON P/N   3269086-28, S/N GRTC0054C
